# SDR CALA0000150

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1309 - 1322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER LEFT OF INTERCOSTAL CORRODED UNDER LEFT TIE DOWN RAIL AT STA 1309-1322, L28L.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-20-02.
